Asian Journal of Mathematics

Volume 11 (2007)

Number 3

Rationally Connected Varieties and Loop Spaces

Pages: 485 – 496



Laszló Lempert

Endre Szabó


We consider rationally connected complex projective manifolds $M$ and show that their loop spaces-infinite dimensional complex manifolds--have properties similar to those of $M$. Furthermore, we give a finite dimensional application concerning holomorphic vector bundles over rationally connected complex projective manifolds.

2010 Mathematics Subject Classification

14J10, 14M20, 46T10, 58B12

Full Text (PDF format)